# SDR ASAA2015011410272

- Difficulty date: January 14, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,864 hours, 9,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161117
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT RT CAPSTRIP IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM  53-00-53-1A-2 ORIGINAL MATERIAL THICKNESS WAS 0.063 IN IAW SRM 53-30-53-0I-1 MATERIAL THICKNESS REMOVED IS 0.009 IN MATERIAL  THICKNESS REMAINING IS 0.054 IN TOOL ID T8225Y.  REPLACED CAPSTRIP IAW 
SRM 51-10-02, PARA 9, PO 830751-1.
